Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I got sudden Chest pains and Headache. Can you help me?

m an 18 yr old female, and I woke up this morning with chest pains on the right side of my chest. It kind of feels like the pain u get after you ve been wheezing for a while. My eyes were also hurting like when I have a fever . I managed to go to work where it only got worse, I got a headache and became a little dizzy. My right arm seems to been going a little numb a few times, but that could have to do with a sprain from a while ago. I don t know if I m coming down with something or if its from all the shoveling I ve done? Can you help me?
Asked On : Sun, 16 Jan 2011
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi well come to Hcm
Since you are having fever as well rt sided chest pain could be associated with
may or may not be pneumonitis or if you have associated may be due to some
spasm of the muscle. Better you consult your doctor and if he feels so may submit
for X-ray chest and CBC blood report. Thanks
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor